Facebook Pixel
EmpowHER Guest

Chance of pregnancy while having sex during period?

By Anonymous December 19, 2015 - 8:14am
Rate This

I usually get my periods within 27-28 days. Last month I got it on the 13th of November and this month I got it quite early on the 7th of Dec (so 25 days). I had unprotected sex with my boyfriend on the 10th, 11th and 12th morning of Dec (ie day 4 and 5 of my period and one day after). I took an emergency pill early 13th morning (within 72 hrs- 68th hr to be exact). Today, after 6 days of taking the pill, I am experiencing vaginal bleeding. What is the chance of pregnancy in this scenario?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Vaginal bleeding is the most common side effect of take emergency contraception pills. It is not a sign you are pregnant.
No need to worry. Other common side effects include: nausea, tender breasts, and cramping.

December 19, 2015 - 6:34pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!